# SDR FDEA201105121829

- Difficulty date: May 12, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3063
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY INSTALLED SKIN REPAIR AT STA 1625 BETWEEN S-27L TO S-28L DOES NOT   COMPLY WITH CURRENT SRM REQUIREMENTS.  REMOVED DOUBLER AT STA 1625 BETWEEN S-27L TO S-28L ON THE SKIN IAW SRM 51-40-02.   REPAIRED AREA IAW SRM 53-00-01, FIG 201, REPAIR 16.  CLASSIFIED CATEGORY "B" MAJOR REPAIR.
